Hail, Burleson
- When
- April 5, 8:30 PM CST
- Where
- Burleson County, 1 mi N of Chriesman
- Measured
- 0.75 in hail
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.617, -96.767
Hail was observed on Highway 36.
4 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Apr 5, 7:25 PM CST, 1 hour 5 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 825 PM CDT TUE APR 5 2005 .DISCUSSION... CONVECTION HAS BUILT EVEN FURTHER SOUTH ACROSS CEN TX. SVR TSTM WATCH HAS BEEN ISSUED FOR W PORTIONS OF SE TX UNTIL 4 AM. WILL RAISE POPS FURTHER WITH THE NEXT UPDATE THAT WILL HAVE THE WATCH IN THE ZONES. STILL SOME UNCERTAINTY IF THERE WILL BE A SVR WEATHER THREAT ACROSS THE EXT SW ZONES...BUT AM GOING TO INCLUDE ALL SE TX COUNTIES IN THE THREAT TONIGHT. WILL UPDATE GRIDS...ZONES AND HWO ASAP. 33 && .PREV DISCUSSION... AFTER WATCHING RADAR TRENDS NW OF THE AREA AND EXAMINING SOME OF THE SHORT-TERM MODEL GUIDANCE...I HAVE DECIDED TO RAISE THE POPS TO LIKELY ACROSS THE NORTHERN ZONES AND TO MENTION A SVR TSTM POSSIBILITY ALONG AND NORTHEAST OF A CALDWELL TO CONROE TO LIBERTY LINE. DIFFICULT PART OF THIS FORECAST CONCERNS THE STRENGTH OF THE CAP ACROSS THE CENTRAL AND SOUTHERN ZONES. IT IS POSSIBLE THAT THE SEVERE THREAT AREA WILL HAVE TO BE NUDGED A LITTLE FURTHER SOUTH...BUT AM NOT VERY CONFIDENT ON THAT YET. DUE TO VERY STEEP LAPSE RATES AND THE LINEAR MCS THAT IS DEVELOPING...THE MAIN THREATS WILL BE HAIL AND STRONG WINDS. 33 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 58 76 53 73 54 / 80 10 10 0 10 HOUSTON (IAH) 63 78 55 75 54 / 60 10 10 0 10 GALVESTON (GLS) 68 75 62 76 61 / 50 20 10 0 10 && .HGX WATCHES/WARNINGS/ADVISORIES... .TX...SEVERE THUNDERSTORM WATCH UNTIL 4 AM ALONG AND NW OF A COLUMBUS TO ANDERSON TO HUNTSVILLE TO TRINITY LINE. .GM...SCA BAYS AND 0-60NM GULF. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 844 PM CDT TUE APR 5 2005 TXZ163-164-176>179-195>200-210>214-226-227-235>238-061200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-MONTGOMERY- POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 844 PM CDT TUE APR 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHEAST TEXAS TONIGHT... .DAY ONE...TONIGHT. AN APPROACHING DRY LINE WILL MOVE INTO SOUTHEAST TEXAS TONIGHT. ALONG AND AHEAD OF THIS FEATURE...A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS HAS FORMED WEST OF SOUTHEAST TEXAS THIS EVENING. THIS LINE WILL LIKELY MOVE ACROSS NORTHERN AND CENTRAL PORTIONS OF SOUTHEAST TEXAS AND MAY BUILD FAR ENOUGH SOUTH TO AFFECT THE EXTREME SOUTHERN PORTIONS. THE PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT.... SPOTTER ACTIVATION IS EXPECTED TONIGHT.
The national radar mosaic for the moment the first event began.
4 hail, 1 thunderstorm wind. Local standard time, as filed.
Hail was observed on Highway 36.
Hail at the intersection of Old Hearne Road and Texas Avenue.
Roof blown off a house and trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447494, 5447493, 5447497, 5447495, 5447496.